# SDR SWAA2012072606177

- Difficulty date: July 23, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 40,373 hours, 23,440 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRE LOOSE AT ROW 1.  REMOVED AND REPLACED EEPLS PER MM.
